| Model Number |
VTICM5 12.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/25/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6-investigation type 4110: lens work order search- no similar complaint event(s) within associated lots were found.Claim# (b)(4).
Event or Problem Description
The reporter indicated that a 12.6mm vticm5 12.6 implantable collamer lens of -6.00/1.0/061 (sphere/cylinder/axis) lens had a tear/break before/during loading.This occurred on (b)(6)2024.The lens was not implanted.A replacement lens of the same model/size and similar power was implanted on an unknown date and the problem was resolved.